# SDR AALA20120907033

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH LN FUSELAGE SKIN BELOW AND AFT OF FORWARD LAVATORY SERVICE AREA, STATION 294, LONGERON 24 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-0 FIGURE 8.
